MAUDE Adverse Event Report: SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC

SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC
Catalog Number CDL-627
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional has been requested.The build lhr for s/n (b)(6) lot 2495 was examined including the final inspection records and the in-process measurements.There were no revellent ncmrs associated with this lot.The device met the m6-c product specifications including the axial stiffness and flexural resistance specifications.A review of the risk management files was performed and no new risks were identified rmf 0003 rev 38 line 12.75 - device explanted.
 
Event or Problem Description
Information provided states that patient had m6-c artificial cervical disc implanted at c5-6 in (b)(6) 2015.Patient felt a sudden pop and neck pain radiating down his arms.It was found on x-ray that his c5-c6 artificial disc had failed and fractured.Further imaging revealed central stenosis with cord signal changes at c4-c5 adjacent to his artificial disc replacement as well as osteolysis surrounding his disc replacement.The m6-c was explanted and revised with acdf at c4-c6 on (b)(6) 2023.

Brand Name
M6-C
Common Device Name
ARTIFICIAL CERVICAL DISC
Manufacturer (Section D)
SPINAL KINETICS
501 mercury drive
sunnyvale 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury drive
sunnyvale 94085
Manufacturer Contact
ehab esmail
501 mercury drive
sunnyvale 94085
MDR Report Key18773214
Report Number3004987282-2024-00004
Device Sequence Number19948895
Product Code MJO
UDI-Device Identifier00812388030032
UDI-Public00812388030032
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2019
Device Catalogue NumberCDL-627
Device Lot Number2495
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2023
Initial Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age47 YR
Patient SexMale